# SDR ASAA2021063035483

- Difficulty date: June 30, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 917-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR Z-ANGLE STRIP AT STA 992 HAS CORROSION SPOTS BETWEEN LBL 32 THRU LBL 45, IN THE CABIN. GROUNDED - YES. REMOVED AND REPLACED FLOOR Z-ANDLE STRIP AT STA 992 LBL 32 THRU LBL 45 IN CABIN IAW B737-700 SRM 51-40-02-0G-0W=1.5 O=.050" R=.026" L=2 D=.024".
